Studia Universitatis Babeș-Bolyai Mathematica

Studia Universitatis Babeș-Bolyai Mathematica publishes original and high-quality peer-reviewed papers containing significant results across all fields of mathematics. Submissions are judged primarily on originality, significance and breadth of interest. Contributions have to conform to generally accepted Publication Ethics and Malpractice Statement. All manuscripts are strictly refereed (two single blind referee reports are written) and only papers of high quality are accepted for publication.

 
BDI ABSTRACTING AND INDEXING 
      
 
  • Clarivate Analytics Web of Science - the Emerging Sources Citation Index (ESCI) (2017)
  • Elsevier BV - SCOPUS (2016)
  • Mathematical Review - MatSciNet (1960)
  • Zentralblatt fur Mathematik (1960)
  • EBSCO (2009)
  • ProQuest Ulrichsweb.com™ (2007) 
  • CIS, American Statistical Association (Current Index to Statistics) (2003)
  • AustMS - Journal Rankings for ARC FoR: 0101 — Pure Mathematics (1958)
  • ERA outlet lists, Australian Research Council (2009)
  • ERIH PLUS (2015)

Registration and login are required to submit items online and to check the status of current submissions.


Vol 63, No 2 (2018)

Table of Contents

Articles

Artion Kashuri, Rozana Liko
PDF
155-173
Shah Lubna Wali, Abdul Liman
PDF
175-188
Rasoul Aghalary, Ali Mohammadian
PDF
189-201
Tariq Al-Hawary, Basem Aref Frasin
PDF
203-212
Bikash Chakraborty
PDF
213-224
Veronica Ana Ilea, Diana Otrocol
PDF
225-234
Lorand Gabriel Parajdi, Radu Precup
PDF
235-244
Ioan A. Rus
PDF
245-256
Janak Raj Sharma, Ioannis K. Argyros, Deepak Kumar
PDF
257-267
Marcel Bogdan
PDF
269-284

Book Reviews

Book Reviews
 
PDF
285-287